Accessibility navigation

On the well-posedness of global fully nonlinear first order elliptic systems

Katzourakis, N. and Hussien, A. (2018) On the well-posedness of global fully nonlinear first order elliptic systems. Advances in Nonlinear Analysis, 7 (2). pp. 139-148. ISSN 2191-950X

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1515/anona-2016-0049


In the very recent paper [15], the second author proved that for any f ∈ L2(ℝn,ℝN), the fully nonlinear first order system F(·, Du) = f is well posed in the so-called J. L. Lions space and, moreover, the unique strong solution u: ℝn → ℝN to the problem satisfies a quantitative estimate. A central ingredient in the proof was the introduction of an appropriate notion of ellipticity for F inspired by Campanato's classical work in the 2nd order case. Herein, we extend the results of [15] by introducing a new strictly weaker ellipticity condition and by proving well-posedness in the same “energy” space.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:67058
Publisher:Walter de Gruyter


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation